# SDR NOCA01707

- Difficulty date: January 2, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D09072
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE OVERHEAT LOOP 1 STATUS MESSAGE.  REMOVED AND REPLACED AFOLTS NR 2 CARD AS PER MM 26-10-01, OPS CHECK NORMAL.
